Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 16, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 10, 2018, 3:55 PM CDT for Loving County, Texas. It took effect at Apr 11, 2018, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2018, 3:55 PM CDT (20:55 UTC)
- In effect from
- Apr 11, 2018, 1:00 PM CDT
- Expired
- Apr 11, 2018, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
County Loving County, TX
The radar
The Midland/Odessa radar (KMAF), 132 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
426 WWUS84 KMAF 102055 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 355 PM CDT Tue Apr 10 2018 ...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS, WINDS OF 20 MPH OR MORE, AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS, SOUTHEAST NEW MEXICO, VAN HORN AND THE HIGHWAY 54 CORRIDOR, THE UPPER TRANS PECOS, MARFA PLATEAU, AND PRESIDIO VALLEY... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL AREAS THURSDAY THROUGH FRIDAY FOR AN EXTENDED PERIOD OF DRY AND WINDY TO VERY WINDY CONDITIONS... ...FIRE WEATHER WATCH CANCELLED WEDNESDAY FOR THE PERMIAN BASIN... .Unseasonably warm temperatures and increasing southwest winds may result in critical fire weather conditions Wednesday. Critical to extreme conditions will expand Thursday and Friday and fire danger increases to very high to extreme. Depending on how fuel dryness evolves there is the possibility of fires that resist control. TXZ045>048-111130- /O.CAN.KMAF.FW.A.0015.180411T1800Z-180412T0200Z/ /O.NEW.KMAF.FW.A.0016.180412T1500Z-180414T0600Z/ Gaines-Dawson-Borden-Scurry- 355 PM CDT Tue Apr 10 2018 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT FOR DRY AND VERY WINDY CONDITIONS... ...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY... The National Weather Service in Midland/Odessa has issued a Fire Weather Watch, which is in effect from Thursday morning through late Friday night. The Fire Weather Watch has been cancelled for Wednesday. * HUMIDITY...Around 10 percent. * WIND...Southwest to west 20 to 35 mph. * FIRE DANGER...High to very high Thursday to extreme Friday. * IMPACTS...Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Here are some things you can do to help prevent wildland fires: Observe outdoor burning restrictions for your area. Stow trailer chains properly. Hold off on yard work or welding near dry vegetation. Avoid driving in dry grass. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. && $$ NMZ114-115-TXZ057-058-079-080-258-111130- /O.UPG.KMAF.FW.A.0015.180411T1800Z-180412T0200Z/ /O.NEW.KMAF.FW.W.0016.180411T1800Z-180412T0200Z/ /O.NEW.KMAF.FW.A.0016.180412T1500Z-180414T0600Z/ Guadalupe Mountains-Southeast Plains- Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Presidio Valley-Marfa Plateau- 355 PM CDT Tue Apr 10 2018 /255 PM MDT Tue Apr 10 2018/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY FOR DRY AND WINDY CONDITIONS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT FOR EXTENDED PERIOD OF DRY AND VERY WINDY CONDITIONS... The National Weather Service in Midland/Odessa has issued a Red Flag Warning, which is in effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Wednesday. A Fire Weather Watch has also been issued and is in effect from Thursday morning through late Friday night. * HUMIDITY...8 to 14 percent. * WIND...Below 5000 ft southwest to west 20 to 35 mph. Above 5000 ft southwest to west 30 to 55 mph. Strongest winds on Friday. * FIRE DANGER...High to extreme. * IMPACTS...Any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid activities that may produce outdoor flames or sparks. Accidental ignitions will have the potential to grow rapidly into dangerous wind-driven wildfires. && $$ TXZ059-074-111130- /O.NEW.KMAF.FW.W.0016.180411T1800Z-180412T0200Z/ /O.NEW.KMAF.FW.A.0016.180412T1500Z-180414T0600Z/ Loving-Davis/Apache Mountains Area- 355 PM CDT Tue Apr 10 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT WEDNESDAY FOR DRY AND WINDY CONDITIONS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT FOR AN EXTENDED PERIOD OF DRY AND VERY WINDY CONDITIONS... The National Weather Service in Midland/Odessa has issued a Red Flag Warning, which is in effect from 1 PM to 9 PM CDT Wednesday. A Fire Weather Watch has also been issued and is in effect from Thursday morning through late Friday night. * HUMIDITY...8 to 14 percent. * FIRE DANGER...High to extreme. * WIND...Plains southwest to west 20 to 35 mph. Mountains southwest to west 25 to 40 mph. * IMPACTS...Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Here are some things you can do to help prevent wildland fires: Observe outdoor burning restrictions for your area. Stow trailer chains properly. Hold off on yard work or welding near dry vegetation. Avoid driving in dry grass. Extinguish cigarettes inside your vehicle. && $$ TXZ050>053-060>063-067>070-075-081-082-111130- /O.NEW.KMAF.FW.A.0016.180412T1500Z-180414T0600Z/ Andrews-Martin-Howard-Mitchell-Winkler-Ector-Midland-Glasscock- Ward-Crane-Upton-Reagan-Pecos-Big Bend Area-Terrell- 355 PM CDT Tue Apr 10 2018 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT FOR DRY AND WINDY TO VERY WINDY CONDITIONS... The National Weather Service in Midland/Odessa has issued a Fire Weather Watch, which is in effect from Thursday morning through late Friday night. * HUMIDITY...6 to 10 percent. * FIRE DANGER...High to extreme. * WIND...Southwest to west 20 to 35 mph. * IMPACTS...Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Here are some things you can do to help prevent wildland fires: Observe outdoor burning restrictions for your area. Stow trailer chains properly. Hold off on yard work or welding near dry vegetation. Avoid driving in dry grass. Extinguish cigarettes inside your vehicle. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. && $$
2 follow-up statements
526 WWUS84 KMAF 111119 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 619 AM CDT Wed Apr 11 2018 ...FRIDAY WILL BE A PARTICULARLY DANGEROUS SITUATION... ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS, WINDS OF 20 MPH OR MORE, AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS, SOUTHEAST NEW MEXICO, VAN HORN AND THE HIGHWAY 54 CORRIDOR, THE UPPER TRANS PECOS, MARFA PLATEAU, AND PRESIDIO VALLEY... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL AREAS THURSDAY THROUGH FRIDAY FOR AN EXTENDED PERIOD OF VERY DRY AND VERY WINDY CONDITIONS... .Warm temperatures and strong southwesterly winds will result in critical fire weather concerns this afternoon and evening... generally from the Guadalupe Mountains and adjacent Plains of Southeastern New Mexico, across the upper Trans Pecos, Davis Mountains, and Marfa Plateau. Critical conditions will expand Thursday and Friday to include all of Southeastern New Mexico and West Texas as fire danger increases. Fire danger increases Friday to to historical levels in the Guadalupe Mountains and adjacent Plains with widespread extreme conditions elsewhere. There exists the potential of fires which resist control on Friday. NMZ114-115-TXZ057>059-074-079-080-258-120200- /O.CON.KMAF.FW.W.0016.180411T1800Z-180412T0200Z/ /O.CON.KMAF.FW.A.0016.180412T1500Z-180414T0600Z/ Guadalupe Mountains-Southeast Plains- Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving- Davis/Apache Mountains Area-Presidio Valley-Marfa Plateau- 619 AM CDT Wed Apr 11 2018 /519 AM MDT Wed Apr 11 2018/ ...FRIDAY WILL BE A PARTICULARLY DANGEROUS SITUATION... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR DRY AND WINDY CONDITIONS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT FOR VERY DRY AND VERY WINDY CONDITIONS... The National Weather Service in Midland/Odessa has issued a Red Flag Warning, which is in effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Wednesday. A Fire Weather Watch has also been issued and is in effect from Thursday morning through late Friday night. * HUMIDITY...8 to 14 percent...decreasing to 10% or lower on Friday. * WIND...Below 5000 ft southwest to west 20 to 35 mph. Above 5000 ft southwest to west 30 to 60 mph. Strongest winds on Friday. * FIRE DANGER...Critical to extreme today and Thursday. Historic in and near the Guadalupe Mountains on Friday to extreme elsewhere. * IMPACTS...Any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid activities that may produce outdoor flames or sparks. Accidental ignitions will have the potential to grow rapidly into dangerous wind-driven wildfires. && $$ TXZ045>048-050>053-060>063-067>070-075-081-082-120200- /O.CON.KMAF.FW.A.0016.180412T1500Z-180414T0600Z/ Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Big Bend Area-Terrell- 619 AM CDT Wed Apr 11 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT FOR DRY AND WINDY TO VERY WINDY CONDITIONS... * HUMIDITY...6 to 10 percent. * FIRE DANGER...High to extreme on Thursday. Extreme on Friday. * WIND...Southwest to west 20 to 35 mph. * IMPACTS...Any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Here are some things you can do to help prevent wildland fires: Observe outdoor burning restrictions for your area. Stow trailer chains properly. Hold off on yard work or welding near dry vegetation. Avoid driving in dry grass. Extinguish cigarettes inside your vehicle. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. && $$ Strobin
622 WWUS84 KMAF 112033 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 333 PM CDT Wed Apr 11 2018 ...FRIDAY WILL BE A PARTICULARLY DANGEROUS SITUATION... ...RED FLAG WARNING IS IN EFFECT THROUGH THIS EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS, WINDS OF 20 MPH OR MORE, AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS, SOUTHEAST NEW MEXICO, VAN HORN AND THE HIGHWAY 54 CORRIDOR, THE UPPER TRANS PECOS, MARFA PLATEAU, AND PRESIDIO VALLEY... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL AREAS THURSDAY THROUGH FRIDAY FOR AN EXTENDED PERIOD OF VERY DRY AND VERY WINDY CONDITIONS... .Critical fire weather concerns across the west today will abate this evening. Critical to extreme conditions will expand Thursday to include most all areas. Of special concern is the potential for the burn period to continue overnight into Friday morning across southeast New Mexico and the Trans Pecos. Friday's fire weather is forecast to be extreme in most areas with "historic" conditions from the parts of the Guadalupe Mountains to the Upper Trans Pecos to the Davis Mountains. There exists the potential for fires to be resistant to control, especially on Friday, increasing the likelihood for large fires. NMZ114-115-TXZ057>059-074-079-080-258-121145- /O.CON.KMAF.FW.W.0016.000000T0000Z-180412T0200Z/ /O.CON.KMAF.FW.A.0016.180412T1500Z-180414T0600Z/ Guadalupe Mountains-Southeast Plains- Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving- Davis/Apache Mountains Area-Presidio Valley-Marfa Plateau- 333 PM CDT Wed Apr 11 2018 /233 PM MDT Wed Apr 11 2018/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR DRY AND WINDY CONDITIONS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT FOR VERY DRY AND VERY WINDY CONDITIONS... The National Weather Service in Midland/Odessa has issued a Red Flag Warning, which is in effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Wednesday. A Fire Weather Watch is in effect from Thursday morning through late Friday night. * HUMIDITY...8 to 14 percent...decreasing to 5 to 11 percent on Friday. * WIND...Below 5000 ft southwest 20 to 35 mph. Above 5000 ft southwest to west 30 to 60 mph. Strongest winds on Friday. * RED FLAG THREAT INDEX...Critical to extreme today and Thursday. Extreme to historic on Friday. * IMPACTS...Increased potential for dangerous weather-driven wildfires. Advanced preparation for short notice evacuations makes a difference. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid activities that may produce outdoor flames or sparks. Accidental ignitions will have the potential to grow rapidly into dangerous weather-driven wildfires. && $$ TXZ045>048-050>053-060>063-067>070-075-081-082-121145- /O.CON.KMAF.FW.A.0016.180412T1500Z-180414T0600Z/ Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Big Bend Area-Terrell- 333 PM CDT Wed Apr 11 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE FRIDAY NIGHT FOR DRY AND WINDY TO VERY WINDY CONDITIONS... * HUMIDITY...7 to 10 percent Thursday...decreasing as low as 5 percent on Friday. * WIND...Southwest to west 20 to 35 mph Thursday. West 30 to 40 mph Friday. * RED FLAG THREAT INDEX...Critical to extreme Thursday. Extreme on Friday. * IMPACTS...Increased potential for dangerous weather-driven wildfires. Advanced preparation for short notice evacuations makes a difference. PRECAUTIONARY/PREPAREDNESS ACTIONS... Here are some things you can do to help prevent wildland fires: Observe outdoor burning restrictions for your area. Stow trailer chains properly. Hold off on yard work or welding near dry vegetation. Avoid driving in dry grass. Extinguish cigarettes inside your vehicle. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 10, 3:53 PM CDT, 2 minutes earlier.
Area forecast discussion, Apr 10, 3:53 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
353 PM CDT Tue Apr 10 2018
.DISCUSSION...
Pleasant temperatures today will give way to warmer conditions
Wednesday and Thursday as west winds increase. This will occur as
an upper level ridge currently over the western U.S. moves east
and a low pressure system moves in from the eastern Pacific and
into the Central Rockies. The low center will be favorably
positioned so strong winds on its southern periphery are located
over our CWA beginning Thursday and continuing into Friday. This
is slightly too far out to issue a High Wind Watch at this time
though one will likely be needed in the next 24 hours for portions
of the area from the Davis Mountains into southeastern New
Mexico. As previously stated, these westerly winds will bring
warmer temps with highs Thursday approaching record levels in a
few locations. Friday will be cooler as the upper low center and
associated Pacific cold front arrives, though very windy
conditions will continue until Friday night.
This weekend will be nice and cool once again as a surface high
settles south out of the northern Plains. The respite will be
short lived as zonal flow brings a return of west winds and warmer
temps early next week. Very low dewpoints will prevent any chance
for rainfall the next seven days with the possible exception of
Thursday night in the eastern Permian Basin, which could see some
convection along a dryline.
Hennig
&&
.FIRE WEATHER...
The combination of elevated to critical Red Flag Threat Index (RFTI)
values and ERC-G percentiles in the 70th to 90th percentile
Wednesday afternoon are sufficient to upgrade to a Red Flag Warning
generally west of a Tatum NM - Pecos TX - Lajitas TX line beginning
18Z and ending at 02Z.
Conditions will relax a bit Wednesday night and early Thursday
morning as southwesterly winds slacken and good (west) to excellent
(southeast) RH recovery occurs. Look for ERC-G values to remain in
the 70th to 90th percentile and near critical to extreme RFTI values
forecast beginning around mid morning and persisting through the
evening hours Thursday. Overnight recovery Thursday night into
Friday morning will range from very poor across southeastern New
Mexico to fair over the lower Trans Pecos. On Friday, we could be
looking at a significant fire weather day as RFTI values increase to
extreme over much of southeastern New Mexico and west Texas. Single
digit relative humidities and strong westerly winds Friday along
with cured 1 hr fuels all indicate that Friday may be a busy day
firewise. Consequently, we've issued a Fire Weather Watch for all of
west Texas and southeastern New Mexico for Thursday morning through
Friday evening. Look for this watch to be upgraded to a Red Flag
Warning as soon as Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 52 87 61 97 / 0 0 0 10
Carlsbad 49 93 59 90 / 0 0 0 0
Dryden 52 94 59 96 / 0 0 0 10
Fort Stockton 53 92 64 97 / 0 0 0 10
Guadalupe Pass 54 86 59 79 / 0 0 0 0
Hobbs 47 89 55 89 / 0 0 0 0
Marfa 44 86 54 87 / 0 0 0 0
Midland Intl Airport 53 89 61 96 / 0 0 0 0
Odessa 53 89 61 95 / 0 0 0 0
Wink 51 95 58 96 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from noon to 8 PM MDT Wednesday for Guadalupe
Mountains-Southeast Plains.
Fire Weather Watch from Thursday morning through Friday evening
for Guadalupe Mountains-Southeast Plains.
TX...Red Flag Warning from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/
Wednesday for Davis/Apache Mountains Area-Guadalupe
Mountains-Loving-Marfa Plateau-Presidio Valley-Reeves
County and Upper Trans Pecos-Van Horn and Highway 54
Corridor.
Fire Weather Watch from Thursday morning through late Friday
night for Andrews-Big Bend Area-Borden-Crane-Davis/Apache
Mountains Area-Dawson-Ector-Gaines-Glasscock-Guadalupe
Mountains-Howard-Loving-Marfa Plateau-Martin-Midland-
Mitchell-Pecos-Presidio Valley-Reagan-Reeves County and
Upper Trans Pecos-Scurry-Terrell-Upton-Van Horn and Highway
54 Corridor-Ward-Winkler.
&&
70/10Hazardous weather outlook, Apr 10, 3:23 PM CDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 323 PM CDT Tue Apr 10 2018 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-112030- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 323 PM CDT Tue Apr 10 2018 /223 PM MDT Tue Apr 10 2018/ This hazardous weather outlook is for portions of southeast New Mexico, southwest Texas and western Texas. .DAY ONE...THIS AFTERNOON AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Critical fire weather conditions are expected Wednesday across the Guadalupe Mountains and plains of southeastern New Mexico south across the Davis Mountains and upper Trans Pecos regions of west Texas and down to the Big Bend. A Red Flag Warning is in effect for these areas beginning 1:00 pm CDT /noon MDT/ and ending Friday evening at 9:00 pm CDT /8:00 pm MDT/. For Thursday, look for critical fire weather conditions to develop over the Guadalupe Mountains by mid morning and spread east and south across much of west Texas and southeastern New Mexico. These conditions should weaken a bit Thursday night, but by Friday morning expect extremely critical fire weather conditions across all of west Texas and southeastern New Mexico. A fire weather watch is in effect beginning Thursday morning and ending Friday evening for all of west Texas and southeastern New Mexico. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland 70/49
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:04 AM CDT | Fire Weather Watch | MAF | Borden, Dawson, Gaines, Scurry | 11 hr |
| Apr 10, 3:55 PM CDT | Fire Weather Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 30 hr |
Nearby
Red Flag Warnings in Texas, 2018Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.